Mickelsson algebras and representations of Yangians

Maxim L Nazarov, Sergey Khoroshkin

Research output: Contribution to journalArticlepeer-review


We use the theory of reductive dual pairs due to Howe to obtain explicit realizations of irreducible representations of the Yangian of the general linear Lie algebra, and of the twisted Yangians corresponding to the symplectic and orthogonal Lie algebras.
Original languageEnglish
Pages (from-to)1293-1367
Number of pages77
JournalTransactions of the American mathematical society
Issue number3
Publication statusPublished - Mar 2012


  • Howe duality
  • Cherednik functor
  • Drinfeld functor

Cite this